# SDR ASAA2023082844817

- Difficulty date: August 28, 2023
- Submitted: August 29, 2023
- Operation: Air carrier
- Aircraft: N568AS
- Make and model: Boeing 737890
- Aircraft serial: 35183
- Aircraft time: 58,217 hours, 17,403 cycles
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Spacer
- Part number: 3400012620
- Condition: Degraded
- Location: #2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING NO.2 ENGINE FAN LUBE TASK CARD 78472010; 2 PLATFORMS, AND 14 SPACERS REQUIRE REPLACEMENT. GROUNDED - YES. REPLACED 2 PLATFORMS, AND 14 SPACERS REF NO.2 ENGINE FAN LUBE TASK CARD 78472010.
